blood sugars

Northern Kayaker
By Northern Kayaker Latest Reply 2015-02-12 01:13:51 -0600
Started 2015-02-10 10:08:08 -0600

I have been on metformin for about 4+ yrs and it started not to work, so my Dr added another med that helps a lot. For the first time in over 4 yrs I was under 100. However, when morning comes I'm back to 130 - 140s. Is there a way to keep them low through the night? Any help is appreciated. Thanks !!

18 replies

Ruth2015 2015-02-10 13:15:04 -0600 Report

No unless I am in my low 30's I have to have some thing. My pump is 5 different bolus if it running low then I will suspend until it come up my body don't work my sugar out in to energy if I have too much carbs and sugar stuff I can't function well my brain sleep an my thought not clear.

Ruth2015 2015-02-10 13:08:39 -0600 Report

? Does you guys still produce some insulin? Because I don't my pancreas stop working 21yrs ago when I was 16yrs old I start insulin since age 9. My whole is a constant struggle but some time is very hard and I do get depress some time but thank god for my husband.

RebDee 2015-02-10 12:07:54 -0600 Report

What is the second medication? I eat 3 meals and 3 snacks to remain level. However, I am up some from where I want to be in the mornings. I think a person's metabolism slows down during the night and keeps much of the sugar. Then it is dumped in the morning once you get your day started and have breakfast.

Northern Kayaker
Northern Kayaker 2015-02-10 11:50:52 -0600 Report

I sent an email to my Dr he said that I am doing great and not to worry about my numbers being in the 130s. Std that I have been on the meds for 4 days and it takes about 2 weeks to stabilize. Thanks everyone for the help! You all are great! !

Ruth2015 2015-02-10 11:40:06 -0600 Report

I use to set my alarm to wake me up at 3am to even though I am an insulin it depend on what I eat @ 8pm but low fat milk with apple an peanut is good for snack.

Jan8 2015-02-10 10:55:32 -0600 Report

Without giving you a long acting insulin I would say to wake up at 3 am and take your BG. Ask your doc what amt. of your Med you should take to keep it low for your morning BG. It would also be wise to look at your snacks in the evening. I'm just sayin.

Northern Kayaker
Northern Kayaker 2015-02-10 11:02:01 -0600 Report

Thanks !! I do not eat after dinner snacks because my numbers would be 180 at night and around 278 by morning. I see him in 2 weeks so will talk to him then. Thanks again!!

RebDee 2015-02-10 12:11:30 -0600 Report

I am just the opposite. If I dont have a snack, my BS goes up but if I do have a snack, it is better for me. I'm not talking about a lot of food, just some peanut butter and a small apple, or 17 cashew nuts, or some apple sauce, or a protein drink.

Pegsy 2015-02-10 12:54:24 -0600 Report

Do you take this snack before bedtime or do you wake up and eat during the night? I had one dietitian tell me that a middle of the night snack is essential to avoid that dawn phenomenon but my doctor doesn't like that idea. Just curious if others are doing this.

Charlie56601 2015-02-10 13:04:31 -0600 Report

I try to Eat a slice of 12 grain bread w/ a good Peanut Butter or Nut butter and raisins or dried cranberries before sleep. Also again if I wake-up during the night or if you do have the low blood sugars in the early morning! It has been a help for me! I haven't had the memory loss and shakiness! It is worth a try!

Pegsy 2015-02-10 15:36:23 -0600 Report

I never go too low. It's a matter of being to high first thing in the morning. So what you are saying is that a bedtime snack helps you and that sometimes you snack in the middle of the night?

raj healer
raj healer 2015-02-12 01:13:51 -0600 Report

take protein rich food and homeopathy medicine with some indian food suppliments. bring blood sugar to 120 in 15days its easy. for further contact me.

Next Discussion: Bydureon »